# SDR UIEA2025071000900

- Difficulty date: August 1, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 56,498 hours, 9,332 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#20 V/C FLAP LSA DAMAGED.  PERFORMED REPAIR AT LSA DAMAGE AREA IAW CMM 57-55-42 REPAIR 17-1. NO FURTHER DEFECTS NOTED.
